# SDR MWEA98194

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 5910256
- Condition: Misrepaired
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS FLUSH REPAIR WAS FOUND RUDDER RIB 22 REPAIR DOES NOT CONFORM TO SRM.  REMOVED PREVIOUS REPAIR AND FAB DOUBLER IAW SRM 55-03 FIG 11, INSTALLED REPAIR DOUBLER IAW SRM 51-30.
